@article{(Open Science Index):https://publications.waset.org/pdf/1005,
	  title     = {On The Elliptic Divisibility Sequences over Finite Fields},
	  author    = {Osman Bizim},
	  country	= {},
	  institution	= {},
	  abstract     = {In this work we study elliptic divisibility sequences over
finite fields. MorganWard in [11, 12] gave arithmetic theory of elliptic
divisibility sequences. We study elliptic divisibility sequences, equivalence
of these sequences and singular elliptic divisibility sequences
over finite fields Fp, p > 3 is a prime.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {11},
	  year      = {2009},
	  pages     = {986 - 990},
	  ee        = {https://publications.waset.org/pdf/1005},
	  url   	= {https://publications.waset.org/vol/35},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 35, 2009},
	}